Mathematische Annalen

, Volume 266, Issue 3, pp 317–320

A note on the differences between consecutive primes

  • D. R. Heath-Brown
  • D. A. Goldston
Article

DOI: 10.1007/BF01475582

Cite this article as:
Heath-Brown, D.R. & Goldston, D.A. Math. Ann. (1984) 266: 317. doi:10.1007/BF01475582

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • D. R. Heath-Brown
    • 1
  • D. A. Goldston
    • 2
  1. 1.Magdalen CollegeOxfordEngland
  2. 2.Institute for Advanced StudySchool of MathematicsPrincetonUSA